Advances in Differential Equations

Singular boundary value problems for nonlinear elliptic equations in nonsmooth domains

Jean Fabbri and Laurent Veron

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\Omega$ be a piecewise-regular domain in $\Bbb R^N$ and O an irregular point on its boundary $\partial \Omega$. We study under what conditions on $q$ any solution $u$ of (E) $-\Delta u + g(x,u)=0$ where $g$ has a $q$-power-like growth at infinity ($q>1$) which coincides on $\partial \Omega \setminus {\{\text{O}}\}$ with a continuous function defined on whole $\partial \Omega$, can be extended as a continuous function in $\bar \Omega$.

Article information

Source
Adv. Differential Equations Volume 1, Number 6 (1996), 1075-1098.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366895245

Mathematical Reviews number (MathSciNet)
MR1409900

Zentralblatt MATH identifier
0863.35021

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B65: Smoothness and regularity of solutions

Citation

Fabbri, Jean; Veron, Laurent. Singular boundary value problems for nonlinear elliptic equations in nonsmooth domains. Adv. Differential Equations 1 (1996), no. 6, 1075--1098. https://projecteuclid.org/euclid.ade/1366895245.


Export citation